Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Is it normal to have blood in semen after an angiogram?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 410 Questions
is it normal to have blood in semen after an angiogram (performed at waist level). I notices some traces of blood in my semen 7 days after perfoming an angiogram. Did I have sex too soon
Posted Fri, 20 Jul 2012 in Men's Health
Answered by Dr. Prabhakar C Koregol 17 hours later

Thanks for posting your query.

It's not a usual occurrence. And also angiogram cannot be the causal relation. It could be due to medicines that might have been the reason or it could just be minor trauma.

Regarding timing of sex, we generally advice after 48hrs unless it contraindicated by under laying diagnosis such as myocardial infarction (heart attack) or heart failure, where we may advice one to two weeks of abstinence. Not because of bleeding but because of fatigue and effort intolerance.

I don't see any reason to be concerned unless it persists. Also I would like to know if you are on anticoagulants.

If need be you may please get back to me with reason for angiogram and all the medicines you are taking.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor